# SDR 96FDEA00559

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) AROUND FASTENER THROUGH FLANGE OF SEAT TRACK AT BS 344 LBL 24 WL 208.  REMOVED CORROSION ON UPPER SEAT TRACK FLANGE BS 344 LBL 24 WL 208 IN AN AREA 1 INCH BY .5 INCH BY .0135 INCH.  ORIGINAL THICKNESS WAS .070, REMAINING MATERIAL THICKNESS IS .0565 AND WAS FOUND TO BE WITHIN LIMITS IAW FEDEX SRM 53-10-1.
